RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 175–185 (Mi mz1039)  

On inequalities of Landau–Kolmogorov–Hörmander type on the semi-axis

V. F. Babenko, V. A. Kofanov, S. A. Pichugov

Dnepropetrovsk State University

DOI: https://doi.org/10.4213/mzm1039

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 144–152

Bibliographic databases:

UDC: 517.518.28
Received: 28.12.1995

Citation: V. F. Babenko, V. A. Kofanov, S. A. Pichugov, “On inequalities of Landau–Kolmogorov–Hörmander type on the semi-axis”, Mat. Zametki, 65:2 (1999), 175–185; Math. Notes, 65:2 (1999), 144–152

Citation in format AMSBIB
\Bibitem{BabKofPic99}
\by V.~F.~Babenko, V.~A.~Kofanov, S.~A.~Pichugov
\paper On inequalities of Landau--Kolmogorov--H\"ormander type on the semi-axis
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 175--185
\mathnet{http://mi.mathnet.ru/mz1039}
\crossref{https://doi.org/10.4213/mzm1039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706605}
\zmath{https://zbmath.org/?q=an:0961.41010}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 144--152
\crossref{https://doi.org/10.1007/BF02679810}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1039
  • https://doi.org/10.4213/mzm1039
  • http://mi.mathnet.ru/eng/mz/v65/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:114
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019